I had the same issue while using minoxidil, and I'm sure it wasn't due to a normal aging process. I started losing my hair at 24, and last year I was advised to try using regaine forte (rogaine version sold in European markets). I was checked for any medical causes for hair loss, but they were all ruled out, aside from attributing it to birth control and stress. I'm only 28, and hadn't experience any signs of aging beforehand. I used the treatment for a bit less than the 3 months my dermatologist recommended, since I felt I had to stop the adverse side effects (which included lightheadedness and headaches). The unofficial "side effects" which had me most concerned were the dark circles and sudden appearance of fine lines under my eyes. I'm olive skinned, and i wasn't prone to dark circles prior to using minoxidil, nor did i have any noticeable lines either. I don't think it's odd that many people experiencing the same causal relationship would begin to blame these reactions on the treatment.
For me, hair loss at my age has been a devastating blow to my self-esteem, but I preferred that to aging prematurely. I think that your advice is great, and I hope that others out there, including wishingitaway, will listen to their own bodies if experiencing negative effects while using minoxidil.